Open Access System for Information Sharing

Login Library

 

Article
Cited 3 time in webofscience Cited 0 time in scopus
Metadata Downloads

Enumeration of branched coverings of nonorientable surfaces with cyclic branch points

Title
Enumeration of branched coverings of nonorientable surfaces with cyclic branch points
Authors
Kwak, JHMednykh, ALiskovets, V
Date Issued
Jan-2005
Publisher
SIAM PUBLICATIONS
URI
http://oasis.postech.ac.kr/handle/2014.oak/12920
DOI
10.1137/S08954801034
ISSN
0895-4801
Article Type
Article
Citation
SIAM JOURNAL ON DISCRETE MATHEMATICS, vol. 19, no. 2, page. 388 - 398, 2005-01
Files in This Item:

qr_code

  • mendeley

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Views & Downloads

Browse